dc.contributor.authorChee, Yeow Meng
dc.contributor.authorGe, Gennian
dc.contributor.authorJi, Lijun
dc.contributor.authorLing, San
dc.contributor.authorYin, Jianxing
dc.date.accessioned2012-02-02T04:58:28Z
dc.date.available2012-02-02T04:58:28Z
dc.date.copyright2010en_US
dc.date.issued2010
dc.identifier.citationChee, Y. M., Ge, G., Ji, L., Ling, S. & Yin, J. (2010). List decodability at small radii. Designs, Codes and Cryptography, 61(2), 151-166.en_US
dc.identifier.issn0925-1022en_US
dc.identifier.urihttp://hdl.handle.net/10220/7490
dc.description.abstractA′(n, d, e), the smallest ℓ for which every binary error-correcting code of length n and minimum distance d is decodable with a list of size ℓ up to radius e, is determined for all d ≥ 2e − 3. As a result, A′(n, d, e) is determined for all e ≤ 4, except for 42 values of n.en_US
dc.format.extent14 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesDesigns, codes and cryptographyen_US
dc.rights© 2010 Springer Science+Business Media  This is the author created version of a work that has been peer reviewed and accepted for publication by Designs, Codes and Cryptography, Springer.  It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document.  The published version is available at: http://dx.doi.org/10.1007/s10623-010-9445-1 .en_US
dc.subjectDRNTU::Science::Mathematics
dc.titleList decodability at small radiien_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1007/s10623-010-9445-1
dc.description.versionAccepted versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record